Delanoe, Ph.. "Bifurcation for Monge-Ampère Equations on Flat Tori.." Manuscripta mathematica 45 (1983): 29-46. <http://eudml.org/doc/154972>.
@article{Delanoe1983, author = {Delanoe, Ph.}, journal = {Manuscripta mathematica}, keywords = {elliptic solutions; second covariant derivatives}, pages = {29-46}, title = {Bifurcation for Monge-Ampère Equations on Flat Tori.}, url = {http://eudml.org/doc/154972}, volume = {45}, year = {1983}, }
TY - JOUR AU - Delanoe, Ph. TI - Bifurcation for Monge-Ampère Equations on Flat Tori. JO - Manuscripta mathematica PY - 1983 VL - 45 SP - 29 EP - 46 KW - elliptic solutions; second covariant derivatives UR - http://eudml.org/doc/154972 ER -